dganutrition.com
dganutrition.com
Results 1 to 6 of 6

Thread: Nose bleed with nolvadex

  1. #1

    Nose bleed with nolvadex

    Hey Dylan big fan, like to also say thank you for all the free advise you give me an everyone else keeping us healthy etc.

    My question is just one, recently I was using nolvadex and clomid together (clomid 25mg)
    Also I started clomid 1st for a week due to waiting on getting nolvadex. As soon as I started taken nolvadex I got nose bleeds, and I noticed shortly after always taking it I got them bad reaaalllllllly bad.

    I was thinking it might b raise my blood pressure?

  2. #2
    have you had your blood pressure tested or are you just guessing? there are many users that have reported this... many females often report this since it is used for breast cancer treatment, so yes, it is very possible

  3. #3
    You could have elevated blood pressure, which would have nothing to do with the Nolva. Get it tested amd see where you are at. If the air is dry where you are, that could be doing it too

  4. #4
    Got it done 3 weeks ago at 137/70
    But seriously it was like the blood was gathering day to day and I sneezed up around 3 fingers worth of blood, stopped the nolva an it went away, but my recover isnít going so well. Clomid seems to b working but after 4 week currently off Iím not still back much after an Iím thinking the estrogen is really blocking it. Thanks heaps for the reply guys

  5. #5
    It's possible the nolva might be drying you out some, which can cause the nose bleeds

  6. #6
    get your estrogen checked and let me know... then i can advise you further

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •